# SDR DALA1134899866

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA BETWEEN MAIN GEAR DOORS LANDING FOR PANEL 5501NW  HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION OUT OF LIMITS IAW DWG 9923459.  LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW WEB SKIN PART NR 9923459-35 ON IAW SRM  51-10-4, 51-10-3, 51-30-1, 51-30-2 PER DWG 9923457.
